Postbuckling behavior of rectangular orthotropic plates with two free side edges

Published

Journal Article

The postbuckling behavior of rectangular orthotropic plates with two free side edges is studied based on a perturbation method. Both exact and approximate solutions of the second-order perturbation equations are given. Numerical results for plates having various elastic properties are also presented. © 1983.

Full Text

Duke Authors

Cited Authors

  • Cui, EJ; Dowell, EH

Published Date

  • January 1, 1983

Published In

Volume / Issue

  • 25 / 6

Start / End Page

  • 429 - 446

International Standard Serial Number (ISSN)

  • 0020-7403

Digital Object Identifier (DOI)

  • 10.1016/0020-7403(83)90057-7

Citation Source

  • Scopus